# SDR DALA2019042952722

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 38,489 hours, 19,325 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 ONE HOUR INTO FLIGHTF/A'S REPORT SMELLING ELECTRICAL BURNING SMELL BETWEEN AFT LAVS DID NOT INFORM PILOTS.AT TOP OF DESCENT F/A'S SMELL ADDITIONAL CHEMICAL SMELL IN SAME AREA. NOTIFIED PILOTS AT THIS TIME OF BOTH INCIDENT.   COMPLETED AMM INSPECTION AMM 05-51 NO SMOKE FUMES OR CHEMICAL ODORS DETECTED .NO ELECTRICALAPPLICANCES FOUND OVERHEATED.
